Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Fibroadenoma symptoms

are there any drugs cause fibroadenoma ?
Asked On : Fri, 14 Jan 2011
Answers:  3 Views:  740
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to Healthcaremagic Forum.
Fibroadenoma is very unlikey to be caused by drugs. But it can be a very very rare side effect.
Dr. Rakhi Tayal
Answered: Fri, 14 Jan 2011
I find this answer helpful
  User's Response
thank u dr...

but can u mention to me some drugs that cause fibroadenoma??
Answered: Fri, 14 Jan 2011
  Anonymous's Response
and also i want to ask if the person has fibroadenoma, can he/she take phytoestrogen pills for breast enlargement?does it have any side effects or contraindication for that?

thanks 4 answering...
Answered: Sat, 30 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor